# SDR SWIA201125679

- Difficulty date: February 20, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 19,402 hours, 16,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY CEILING LIGHT IS OUT.  (FLT 6927)  RELAMPED EMERGENCY LIGHT.
